# SDR GAIA01224ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED RIGHT WING LEADING EDGE CAVITY LOWER SKIN CRACKED.  ACCOMPLISHED RIGHT WING LEADING EDGE LOWER SKIN REPAIR AT WS 474 IAW B727 SRM 57-30-4 FIG 1.  (M)
